# SDR C2XA04SH465

- Difficulty date: July 22, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N24517
- Make and model: Emb EMB-135LR
- Aircraft serial: 145332
- Aircraft time: 7,635 hours, 6,755 cycles
- Engine: Allsn AE3007A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (C) CHECK THE LT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 20.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW SRM 53-21-10, STEP 2 FIG. 201.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
